MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP3008X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one nc euphora rx ptca balloon catheter to treat a lesion.The device was inspected with no issues.Negative prep was performed with no issue.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery of the device.It was reported that during delivery through the vessel that the balloon catheter broke and detached.The distal end of the catheter was removed by removing the guide catheter.It was reported that the back end of the delivery shaft kinked but not where the delivery catheter broke.The patient is reported to be alive no injury.
 
Additional Manufacturer Narrative
Product analysis summary: the device returned with a detachment on the hypotube 70cm distal to the strain relief.The hypotube material was oval and jagged on both sides of the detachment site.Bends were evident on the hypotube 6.5cm proximal to the detachment site.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8045591
Report Number9612164-2018-03086
Device Sequence Number1473365
Product Code LOX
UDI-Device Identifier00643169395879
UDI-Public00643169395879
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Catalogue NumberNCEUP3008X
Device Lot Number215990880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer01/12/2019
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1